# SDR C7WA200200027

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Part number: 652176633
- Part serial: 101
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LT WING OUTBOARD AILERON TRAILING EDGE PANEL DELAMINATED.  REPAIRED LEFT WING OUTBOARD AILERON IAW COOPESA EO COO0CMP-2-57-366-02 WITH DER APPROVAL.  (M)
